# SDR VJ970234

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 113317
- Condition: Not Secured
- Location: R1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE PACK ON GALLEY DOOR NOT SECURE.  RESECURED R1 DOOR SLIDE COVER PER MM 25-60.
